Ab Cold Syp 60ml
Marketer
American Biocare
Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (125mg) + Phenylephrine (2.5mg) /5ml
About Ab Cold Syp 60ml
This medication is a combination of chlorpheniramine maleate, paracetamol, and phenylephrine. It is used to relieve the symptoms of the common cold and allergies. It works by blocking histamine, reducing fever and pain, and shrinking blood vessels in the nose. However, it can cause drowsiness, dizziness, and other side effects. Follow the instructions on the label and consult your doctor if you have any concerns. It is important to be aware of potential interactions with other medications and to avoid driving or operating machinery while taking this medication. Consult your doctor if you are pregnant, breastfeeding, or have any medical conditions.
Frequently Asked Questions (FAQs)
Can I take this medication with other medications?
What if I miss a dose?
What if I overdose?
How long can I take this medication?
Last Updated On 14 May. 2025 | 07:43 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.